Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 504076, 6 pages
http://dx.doi.org/10.1155/2013/504076
Research Article

The Representation and Continuity of a Generalized Metric Projection onto a Closed Hyperplane in Banach Spaces

1Department of Mathematics, China Jiliang University, Hangzhou 310018, China
2Department of Mathematics, Changshu Institute of Technology, Changshu 215500, China

Received 27 September 2013; Accepted 21 October 2013

Academic Editor: Antonio M. Peralta

Copyright © 2013 XianFa Luo and JianYong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. S. De Blasi and J. Myjak, “On a generalized best approximation problem,” Journal of Approximation Theory, vol. 94, no. 1, pp. 54–72, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Braess, Nonlinear Approximation Theory, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Singer, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer, New York, NY, USA, 1970. View at MathSciNet
  4. S. Y. Xu, C. Li, and W. S. Yang, Nonlinear Approximation Theory in Banach Space, Science Press, Beijing, China, 1997, Chinese.
  5. C. Li, “On well posed generalized best approximation problems,” Journal of Approximation Theory, vol. 107, no. 1, pp. 96–108, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Li and R. Ni, “Derivatives of generalized distance functions and existence of generalized nearest points,” Journal of Approximation Theory, vol. 115, no. 1, pp. 44–55, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. X.-F. Luo, C. Li, and J.-C. Yao, “Anisotropic best -approximation in normed spaces,” Optimization, vol. 60, no. 6, pp. 725–738, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. X. Ni, “The representative of metric projection on the linear manifold in Banach spaces,” Journal of Mathematical Research and Exposition, vol. 25, no. 1, pp. 99–103, 2005 (Chinese). View at Google Scholar · View at MathSciNet
  9. H. W. Pang and Suyalatu, “The continuoity of th emetric projections on a closedhyperplane in Banach space,” Acta Mathematical Scientia A, vol. 30, no. 4, pp. 1138–1143, 2010 (Chinese). View at Google Scholar
  10. Y. W. Wang and J. F. Yu, “The character and representation of a class of metric projection in Banach space,” Acta Mathematica Scientia A, vol. 21, no. 1, pp. 29–35, 2001 (Chinese). View at Google Scholar · View at MathSciNet
  11. J. H. Wang, “Metric projections in nonreflexive Banach spaces,” Acta Mathematica Scientia A, vol. 26, no. 6, pp. 840–846, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  12. Z. Zhang and Z. Shi, “Convexities and approximative compactness and continuity of metric projection in Banach spaces,” Journal of Approximation Theory, vol. 161, no. 2, pp. 802–812, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. O. P. Ferreira and S. Z. Németh, “Generalized projections onto convex sets,” Journal of Global Optimization, vol. 52, no. 4, pp. 831–842, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Banaś, “On drop property and nearly uniformly smooth Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 11, pp. 927–933, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific, Singapore, 2002. View at Publisher · View at Google Scholar · View at MathSciNet